# SDR BB07067

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 81,940 hours, 16,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0621
- Condition: Failed
- Location: Door
- Part time: 11,074 hours, 2,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK, AFT RIGHT DOOR SLIDE FAILED TO INFLATE.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.
